# SDR SWAA2016091407788

- Difficulty date: August 21, 2016
- Submitted: September 15, 2016
- Operation: Air carrier
- Aircraft: N396SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27690
- Aircraft time: 69,551 hours, 55,593 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546804
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM TOP CAP CORRODED AT BS 986, BETWEEN RBL 31 TO RBL 43.  REPAIRED TOP CAP IAW ER AND EA.
